On explicit L(QT)-estimates for a model of tissue invasion by solid tumors

Citation:

de Araujo ALA, de Magalhães PMD. On explicit L(QT)-estimates for a model of tissue invasion by solid tumors. Mathematical Methods in the Applied Sciences. 2017;40(13):4802-4811.

Abstract:

In this paper, we prove that if the initial data is small enough, we obtain an explicit L(QT)-estimate for a two-dimensional mathematical model of cancer invasion, proving an explicit bound with respect to time T for the estimate of solutions.